# SDR UPS06848567

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bar
- Part number: 36412431
- Condition: Defective
- Location: Clearview Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW STUCK CLOSED.  REMOVED AND REPLACED CAPT'S SLIDING WINDOW UPPER LOCK BAR W/REF TO DC8 AMM 56-10-03-5 CAPTAIN'S CLEARVIEW WINDOW OPS NORMAL.
